Show simple item record

dc.contributor.authorDieulefait, Luis Victor
dc.contributor.authorTaixes Ventosa, Xavier
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-02-25T10:54:24Z
dc.date.available2011-02-25T10:54:24Z
dc.date.created2009
dc.date.issued2009
dc.identifier.citationDieulefait, L.V.; Taixés, X. Congruences between modular forms and lowering the level mod l^n. "Journal de théorie des nombres de Bordeaux", 2009, vol. 21, núm. 1, p. 109-118.
dc.identifier.issn1246-7405
dc.identifier.urihttp://hdl.handle.net/2117/11542
dc.description.abstractIn this article we study the behavior of inertia groups for modular Galois mod ℓn representations and in some cases we give a generalization of Ribet’s lowering the level result.
dc.format.extent10 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subject.lcshForms, Modular
dc.subject.lcshGalois theory
dc.subject.lcshNumber theory
dc.titleCongruences between modular forms and lowering the level mod l^n
dc.typeArticle
dc.subject.lemacFormes modulars
dc.subject.lemacGalois, Teoria de
dc.subject.lemacNombres, Teoria dels
dc.rights.accessOpen Access
local.identifier.drac2941022
dc.description.versionPostprint (published version)
local.citation.authorDieulefait, L.V.; Taixés, X.
local.citation.publicationNameJournal de théorie des nombres de Bordeaux
local.citation.volume21
local.citation.number1
local.citation.startingPage109
local.citation.endingPage118


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record